Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On analogous theorems of Fredholm and Frame and on the inverse of a matrix


Author: Daniel Shanks
Journal: Quart. Appl. Math. 13 (1955), 95-98
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/71120
MathSciNet review: 71120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. S. Frame, A simple recursion formula for inverting a matrix, Abs. 471, Bull. AMS 55, 1045 (1949). See also, Henry E. Fettis, Quart. Appl. Math. 8, 207 (1950).
  • [2] Paul S. Dwyer, Linear computations, Wiley, 1951, pp. 223. See also, Chrystal, Textbook of algebra, Chelsea, 1952, Vol. I, pp. 437.
  • [3] Lovitt, Linear integral equations, Dover, 1950, Chap. III.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/71120
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website